How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I have number of area.'s on my bacl, both legs, both arms

Customer Question

I have number of area.'s on my bacl, both legs, both arms that itch...red...I've been treating with tmc cream and thin duderaderm. I am not getting any better and my dermatologist only prescribed the above and she will see me "next year". I am taking vistaril saily....helps some the itching. going a little crazy with itching.need some help,,need a 2nd opion
Submitted: 1 year ago.
Category: Dermatology
Expert:  khagihara replied 1 year ago.

Can you attach the photos here? What is the diagnosis? Did you have a skin biopsy? How tall are you? How much do you weigh? Any medical problem? Any surgeries? Any other medications including over-the-counter pills and herbs? Any family medical history? Is the spelling of duderaderm correct?